U.S. doctors online nowAsk doctors free
Kenya
A 31-year-old male asked:

I have seizure/epilepsy for 11 year doctor prescribed me on divalproex sodium extended release 500 mg and seizure stop but my kidney and liver change shape very big what happen? help me?

2 doctor answers2 doctors weighed in
Dr. Birendra Tandan
Urology 35 years experience
Pl see a doctor if you feel your kidneys and liver are large so you can be diagnosed and treared properly.
Created for people with ongoing healthcare needs but benefits everyone.
Dr. Bennett Machanic
Neurology 53 years experience
This needs objectification ASAP Could be medication effect but possible co-morbidity. Stay on meds for time being but have doctor proceed to uncover cause
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Jul 6, 2021

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.